# SDR HALA2018032700126

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 105,750 hours, 19,062 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE EEC MODE,  EICAS MESSAGE DURING IDLE RUN.  AMBER ALTN ALSO DISPLAYED ON EEC MODE SELECT PUSH BUTTON.  FOUND BAD CONNECTION ON CONNECTORS D8320P AND D4224P.  SECURED THE CONNECTORS. NO FAULTS NOTED. OK FOR SERVICE.
